# SDR R61A2023010400045

- Difficulty date: November 23, 2022
- Submitted: January 5, 2023
- Operation: Air carrier
- Aircraft: N862RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000098
- Aircraft time: 43,602 hours, 26,425 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Skin
- Part number: 155PH41100
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK FOUND ON LH WING LOWER SKIN 1.5 INCHES INBD OF RIB 6 AND 6.5 INCHES FWD OF STRG 19. REPAIRED IAW ETD2022-170-035365. (MAJOR)
